# SDR CALA9901117

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76073
- Make and model: Doug DC-10-30
- Aircraft serial: 46940
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH CRACK AT FORWARD WEB OF NR 2 PYLON AFTER REMOVING VERTICAL FIN.  THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-31-01.
